# SDR 05FDEA04132

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Proper
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY PERFORMED INSPECTION IAW EO NR 8-5100-7-5001-P1 FOUND DOUBLER DIMENS 14" BY 4" RT, EXTERNAL FUSELAGE STA 959 LONG 40 TO LONG 42.  PERFORMED A GVI OF REPAIR IAW SRM 53-50-00 FIG 2 VOL 1 AND FOUND IN COMPLIANCE WITH   CRITERIA REQUEST BY EO NR 8-5100-7-5001-1P E3, RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33.
